# SDR DALA1162283171

- Difficulty date: November 7, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 4,343 hours, 2,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND LIGHT ASSEMBLY INOPERATIVE AT SEAT 1D.  REPLACED LIGHT ASSEMBLY PER AMM.  AIRCRAFT OK FOR SERVICE.
